# SDR NACA2024053000001

- Difficulty date: May 30, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G740116
- Part serial: 621
- Condition: Failed
- Location: Hf Comms
- Part time: 945 hours, 193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RH HF CONTROL PANEL MALFUNCTION. REMOVED AND REPLACED THE RH HF CONTROL PANEL IAW AMM 23-11-02
